# SDR TSAA0251188

- Difficulty date: August 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW FRAME CORNER FASTENER HOLE CRACK AT BS 727B.  VERIFIED CRACK ON WINDOW FRAME ASSY BY UTILIZING HFEC ROTAR PROBE METHOD, REAMED WINDOW FRAME FASTENER HOLE UNTIL REMOVAL OF CRACK.  VERIFIED CRACK REMOVAL BY HFEC ROTARY METHOD, ENLARGED AND INSTALLED FREEZE PLUG TO FASTENER HOLE TO MAINTAIN FREEZE PLUG WALL THICKNESS OF .050 IN PER SRM 51-10-9.  FAB AND INSTALL .032 IN FILLER A .050 INCH FILLER, A .071 IN FILLER AND A .063 IN DOUBLER FROM 2024-T3 CLAD ALUM WITH APPRVD FASTENERS, APPLIED TO ALL FAYING SURFACES.  BMS 3-23 CORROSION INHIBITING COMPOUND APPLIED TO INTERNAL SURFACES OF REPAIR AREA IAW ECO.  A/C RETURNED TO SERVICE.
